Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

My weight has increased due to danogen pills. Will it reduce to normal if I discontinue the pill ?

I m having endometrial cyst and Dr. is advised to take danogen pill thrice a day. Already the same cyst is there in right ovary and got removed by key hole surgery I took Danogen pill for a month and now I gained more weight Dr. is advising me to take the pills for 6 month is it advisible? my wait will be reduced after discontinuation of the pills any other side effects for this It stops my period cycle and I didnt get my period even after 45 days
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Each treatment for endometriosis comes with some side-effects. Continuous medication will keep your cycles halted. This is advisable. No, this will not stop your periods permanently. Your cycles and your weight, both will revert back to normal after you complete the 6 months therapy.
Answered: Thu, 13 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor